Jump to content


Photo

Rapid Heartbeat with Eye Movement


  • Please log in to reply
3 replies to this topic

#1 lloorraaiinnee

lloorraaiinnee

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 31 July 2008 - 07:40 PM

Anyone else have this? Most of the time when I move my eyes I get a dizzy like fluttering feeling from my head to my chest and my heart beats 2 or 3 beats faster. It is so weird to me! I've only been on Cymbalta for 3 1/2 months, 60mg and was weaned off it for 2 weeks. Only started feeling this 2 days after my last dose. The doctor checked me out and said I am okay, probably just the Cymbalta. I was on it for anxiety and it helped a little, but now these symptoms are making me have anxiety all over again! I really wish I never took it. Taking Ativan to ease it.

Does anyone else have this odd symptom? I am so sick of feeling like crap!

Thank you - Lorraine
Endicott, NY

#2 Momoftwo

Momoftwo

    Advanced Member

  • Members
  • PipPipPip
  • 32 posts

Posted 31 July 2008 - 08:02 PM

Lorraine,

I am getting off of Cymbalta again because it caused me to have rapid heartbeat and palpitations. After having EKG, stress echo--I determined it was the Cymbalta. I am also having the dizziness/eye movement type of thing. Let us know how you are doing. Hang in there.

Kathy

#3 David

David

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 31 July 2008 - 09:37 PM

Wow!, I am so glad to have found this site. Amen about the heart palpitations. I have been taking two .60mg Cymbalta at night. My doc cut mine down to one .30 mg for 8 days and then discontinue. I went to the E.R. yesterday because of the pounding heart beats. The hospital said my heart was fine and they couldn't find anything wrong. Wow, this is such a relief to find other peeps having this same bunch of withdrawl symptoms. I thought it may have been the meds :evil: but I wasn't sure and the E.R. doc said she didn't think thats what caused it. However I disagree with her, I think it is exactly what caused it. I have a headache as well and fatigue,and increased anxiety. I am going back on zoloft, and I am taking a reduced start up dose of that as well. Does anyone know how long these symptoms last?

Thanks David

#4 CathyH

CathyH

    Advanced Member

  • Members
  • PipPipPip
  • 98 posts
  • LocationMichigan

Posted 01 August 2008 - 10:15 AM

I had some vision problems coming off of cymbalta. It was weird--blurry at certain points of my field of vision, and kind of like looking through a stained glass window.

It varies from person to person, but by the end of my fourth week of withdrawals, they were pretty much over. I still had some fatigue and mood swings, but that was it. I do have to say that I'm so grateful it's "over". I'm at day 36, and am sooooooo glad to have this crap behind me. It was so damned miserable. So now that my days are mostly good, I can look back and sigh with relief.

For those still suffering, just remember that it CAN be done, and IS being done by many people. There is "the other side" to this, and YOU CAN GET THERE!!!!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users